Leg cramps, joint pain, resultant comedonal acne, heart palpitations, mood swings I used this for 2 months and could not take the joint pain anymore. It was unbearable, to the point where I felt I could not walk. Additionally, it made me feel like my blood was not flowing, which I know sounds strange but I have low blood pressure and this pill made it feel like my blood was circulating even less. This led to the aforementioned joint pain. After approximately 3 days of using this pill, I developed severe comedonal acne all over my face, which persisted throughout the course of my Yaz regimen. After the two months, when I quit using the pill, the comedonal acne went away within a week. During my usage of Yaz, I also had a horrifying, terrifying emotional breakdown. I was inconsolable, crying endlessly for an entire week. Before this major breakdown but while using Yaz, I would have random, inexplainable periods of distress, usually a day or two, here or there, when I just felt sad and anxious for no reason, and would usually end up crying and feeling stressed out. Since ending Yaz treatment, I have had no such mood swings. I'm back to being happy. I did not have breast tenderness or enlargement, yeast infections or any other notable changes. For others, this pill works WONDERS. I guess it just doesn't work for me.